• 论文 • 上一篇    

一类具有时滞的中立型分数阶脉冲微分方程解的存在唯一性

廖加武,陈福来   

  1. 湘南学院数学与金融学院,郴州 423000
  • 出版日期:2015-09-25 发布日期:2016-02-18

廖加武,陈福来. 一类具有时滞的中立型分数阶脉冲微分方程解的存在唯一性[J]. 系统科学与数学, 2015, 35(9): 1117-1126.

LIAO Jiawu,CHEN Fulai. EXISTENCE AND UNIQUENESS OF SOLUTIONS FOR A CLASS OF FRACTIONAL IMPULSIVE NEUTRAL DIFFERENTIAL EQUATIONS WITH DELAY[J]. Journal of Systems Science and Mathematical Sciences, 2015, 35(9): 1117-1126.

EXISTENCE AND UNIQUENESS OF SOLUTIONS FOR A CLASS OF FRACTIONAL IMPULSIVE NEUTRAL DIFFERENTIAL EQUATIONS WITH DELAY

LIAO Jiawu ,CHEN Fulai   

  1. College of Mathematics and Finance, XiangNan University, Chenzhou 423000
  • Online:2015-09-25 Published:2016-02-18
()
No related articles found!
阅读次数
全文


摘要